x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals

acne after primobolan?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about acne after primobolan? within the Women's Fitness (Female Bodybuilding and Training) category.

Excerpt: Hey I am a female and I am 38 years old, 5 foot 5ish and 128 pounds. I have already cycled Nandrolone Phenyl Propionate NPP, Anavar, and some sarms. I have also already ran primobolan once a while back. Never had problems like this. This time I ran primobolan for 75mg a week for 12 weeks. Got really good results. Then after my cycle about 2 weeks started getting acne flaring up that is not controllable, my dermatologist doesn’t understand why its happening. How can I fix ?

Read more or register here to join the discussion below...

Results 1 to 7 of 7
  1. #1
    All Natural
    Join Date
    Oct 2020
    Posts
    14
    Rep Power
    0

    acne after primobolan?

    Hey I am a female and I am 38 years old, 5 foot 5ish and 128 pounds. I have already cycled Nandrolone Phenyl Propionate NPP, Anavar, and some sarms. I have also already ran primobolan once a while back. Never had problems like this. This time I ran primobolan for 75mg a week for 12 weeks. Got really good results. Then after my cycle about 2 weeks started getting acne flaring up that is not controllable, my dermatologist doesn’t understand why its happening. How can I fix ?

  2. #2
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    40,295
    Rep Power
    122780

    Re: acne after primobolan?

    anabolic steroids cause oily skin which will flare up acne. try salt water baths
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale


  3. #3
    Chairman Member BodyMonster34's Avatar
    Join Date
    Mar 2019
    Posts
    2,394
    Rep Power
    36

    Re: acne after primobolan?

    sista i don't know why you getting acne. my ex never got it off primo. maybe fake

  4. #4
    Moderator SteveMobsterG's Avatar
    Join Date
    Feb 2017
    Posts
    14,381
    Rep Power
    40

    Re: acne after primobolan?

    Stop using steroids.

  5. #5
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    10,715
    Rep Power
    67

    Re: acne after primobolan?

    That happens when hormones fluctuate. Just try to keep the area dry.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) or PM if you are interested in SYN Pharma products***





  6. #6
    Elite Moderator RickV's Avatar
    Join Date
    Jan 2000
    Posts
    3,356
    Rep Power
    1000

    Re: acne after primobolan?

    Quote Quote posted by rosemarie1982 View Post
    Hey I am a female and I am 38 years old, 5 foot 5ish and 128 pounds. I have already cycled Nandrolone Phenyl Propionate NPP, Anavar, and some sarms. I have also already ran primobolan once a while back. Never had problems like this. This time I ran primobolan for 75mg a week for 12 weeks. Got really good results. Then after my cycle about 2 weeks started getting acne flaring up that is not controllable, my dermatologist doesn’t understand why its happening. How can I fix ?


    The best fix I have found for steroid acne has been tanning and going for a dip in the pool a couple of times per week. Something about the UV rays and being dipped in chlorine really helps the skin while on steroids. This is just what I have found.
    Follow me on Social: http://www.RickyVRock.com/

    Follow me and ask me anything: http://www.BigRickRock.com/

    Check out the Evolutionary Radio Podcast: https://www.evolutionary.org/podcasts/

    Check ou the EliteFitness Podcast: https://www.elitefitness.com/article...navar-profile/

  7. #7
    Chairman Member Tazz's Avatar
    Join Date
    Apr 2019
    Posts
    2,313
    Rep Power
    0

    Re: acne after primobolan?

    any hormone can cause acne

Similar Threads

  1. Replies: 3
    Last Post: 08-Mar-2003, 06:29 PM
  2. ACNE - a different kind of acne question....
    By alien amp pharm in forum Anabolic Steroids
    Replies: 3
    Last Post: 03-Mar-2003, 02:00 PM
  3. Replies: 3
    Last Post: 15-Nov-2002, 05:18 AM
  4. ACNE - why do I have problems with acne AFTER cycle?
    By Jan in forum Chat & Conversation
    Replies: 5
    Last Post: 09-Dec-2001, 07:35 PM
  5. Replies: 0
    Last Post: 30-Apr-2001, 08:11 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •